# SDR MALA965180

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 8200 · Water Injection System
- Part: Switch
- Condition: Out Of Position
- Location: Water Meth Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3038 - ON CLIMB-OUT FROM MSP, THE CREW REPORTED THAT THERE WAS NO AIR FLOW FROM THE BLEED AIR SYSTEM AFTER IT WAS SELECTED.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  UPON FURTHER INVESTIGATION, THE WATER METH QTY WAS AT ZERO.  MAINTENANCE SUSPECTS THAT THE WATER METH SWITCH WAS ON, THUS CUTTING OUT THE BLEED AIR SYSTEM.  ALL CHECKS SATISFACTORY.  (M)
